# SDR AMTA200700498

- Difficulty date: October 13, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 727-727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PNL 140AF HAS CORROSION AROUND EDGES UPPER SURFACE STA 727+4 - 727D, LBL 25- 25 RBL.  FABRICATED AFT CARGO FLOOR PNL 140AF ALODINED AND PRIMED, IAW SRM 53-60-53-0I, SRM 51-20-01-0G.  (K)
